Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 77, NWS Wilmington, OH

April 20, 2017Miami County, Montgomery County, Preble County, Ohio; Union County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 20, 2017, 4:16 PM EDT for Miami County, Montgomery County, Preble County, Ohio; Union County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2017, 4:16 PM EDT (20:16 UTC)
Expired
Apr 20, 2017, 4:46 PM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Union County, IN, Miami County, OH, Montgomery County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

567 
WUUS51 KILN 202016
SVRILN
INC161-OHC109-113-135-202100-
/O.NEW.KILN.SV.W.0077.170420T2016Z-170420T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
416 PM EDT THU APR 20 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Union County in east central Indiana...
  Central Preble County in west central Ohio...
  Northwestern Montgomery County in west central Ohio...
  Southwestern Miami County in west central Ohio...

* Until 500 PM EDT.

* At 416 PM EDT, a severe thunderstorm was located near Camden,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Dayton, Trotwood, Englewood, Eaton, Moraine, Camden, Lewisburg,
  West Alexandria, Gratis, Clayton, Union, Brookville, New Lebanon,
  Farmersville, Phillipsburg, Oklahoma, West Florence, Fort Mckinley,
  Wheatville and Muttonville.

This includes the following Interstates...
 I-70 in Ohio between mile markers 12 and 28.
 I-75 in Ohio between mile markers 50 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3972 8485 3973 8483 3973 8482 3974 8481
      3996 8434 3971 8420 3960 8478
TIME...MOT...LOC 2016Z 248DEG 33KT 3968 8474 

HAIL...<.75IN
WIND...60MPH
 
$$

AR
2 follow-up statements
646 
WWUS51 KILN 202032
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
432 PM EDT THU APR 20 2017

INC161-202042-
/O.CAN.KILN.SV.W.0077.000000T0000Z-170420T2100Z/
Union IN-
432 PM EDT THU APR 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UNION COUNTY IN
EAST CENTRAL INDIANA IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3981 8466 3996 8434 3971 8420 3964 8457
TIME...MOT...LOC 2032Z 248DEG 39KT 3974 8455 

$$

OHC109-113-135-202100-
/O.CON.KILN.SV.W.0077.000000T0000Z-170420T2100Z/
Preble OH-Montgomery OH-Miami OH-
432 PM EDT THU APR 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN PREBLE...NORTHWESTERN MONTGOMERY AND SOUTHWESTERN MIAMI
COUNTIES...

At 432 PM EDT, a severe thunderstorm was located over West
Alexandria, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Dayton, Trotwood, Englewood, Eaton, Moraine, Lewisburg, West
Alexandria, Gratis, Clayton, Union, Brookville, New Lebanon,
Farmersville, Phillipsburg, Oklahoma, Fort Mckinley, Northview,
Wheatville, Drexel and Pyrmont.

This includes the following Interstates...
 I-70 in Ohio between mile markers 12 and 28.
 I-75 in Ohio between mile markers 50 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3981 8466 3996 8434 3971 8420 3964 8457
TIME...MOT...LOC 2032Z 248DEG 39KT 3974 8455 

HAIL...<.75IN
WIND...60MPH
 
$$

AR
491 
WWUS51 KILN 202046
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
446 PM EDT THU APR 20 2017

OHC109-113-135-202054-
/O.CAN.KILN.SV.W.0077.000000T0000Z-170420T2100Z/
Preble OH-Montgomery OH-Miami OH-
446 PM EDT THU APR 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PREBLE...NORTHWESTERN
MONTGOMERY AND SOUTHWESTERN MIAMI COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3981 8466 3996 8434 3971 8420 3964 8457
TIME...MOT...LOC 2044Z 248DEG 33KT 3978 8441 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:59 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 20, 2:59 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
259 PM EDT Thu Apr 20 2017

.SYNOPSIS...
Showers and thunderstorms are expected into tonight as a cold
front pushes east across the region. The front will stall out to
our south on Friday before lifting back to the north over the
weekend. This will lead to an increasing chance of showers
Friday night into Saturday. A cooler airmass will settle into
the area for the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Showers and thunderstorms have developed this afternoon along
the pre frontal boundary moving across Indiana. MLCapes across
that area are in the 500-1000 J/kg range but they do drop off
some to the east across our area. As a result, there is some
uncertainty as to how well this activity will maintain its
strength as it moves into our area. This initial wave of showers
may also help stabilize the airmass a bit which could also
results in some question as to the strength of the secondary
batch of storms developing across eastern Illinois as they move
eastward. At the moment, deep layer shear is marginal across our
area with 0-6 km values in the 20-25 knot range. This is
forecast to increase from the northwest between 21Z-03Z as some
better upper level energy works into our area. This will also be
accompanied by some cooler air aloft which could also aid in
some enhancement to the instability. Therefore, some uncertainty
exists in regard to the severe threat as we head through late
afternoon and into the early evening hours. It still
seems that the best threat will be across our northwest where
the better deep layer shear will develop. With some decent
mixing across the area this afternoon, dcapes have pushed up
close to 1000 J/kg across parts of our area so if we are able
to get some stronger storms, damaging wind appears to be the
primary threat. The storms should be fairly progressive but PWs
do push up to around 1.5 inches through early evening. As a
result, locally heavy rainfall will be possible with the
stronger storms with some localized flooding possible with
training storms. The cold front will push east across the area
later tonight with pcpn tapering off from the northwest
overnight.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
The front will continue to move off to the south through the
day on Friday with high pressure trying to work in from the
north. Suppose we could see a few lingering showers across our
far south into Friday morning but for the most part expect dry
conditions. Cooler air filtering in behind the front will lead
to more seasonable temperatures with highs ranging from the
upper 50s in the northwest to the mid and upper 60s in the
southeast. A developing surface wave will help the boundary to
begin to lift back to the north Friday night. This will lead to
an increasing chance of showers across our south through the
night.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Extensive low pressure tracking across Tennessee along a slow moving
frontal boundary will bring showers Saturday. Southern locations
should see the bulk of showers, and a few rumbles of thunder will be
possible there as well in an environment containing elevated
instability.

Rain chances will gradually diminish Saturday night into Sunday as
the system works east. Weak high pressure is forecast to bring dry
conditions Monday into Tuesday. A wave of low pressure traveling
through the Great Lakes may result in a few more showers Tuesday
night into Wednesday. Additional showers could affect mainly
northern locations Thursday when a warm front is forecast to develop
across the Great Lakes.

Temperatures will start below normal for Saturday, with highs in the
mid 50s limited by clouds, precip, and cold advection on a northeast
low level flow. A rebound to near normal upper 60s can be expected
by Monday due to warm advection and reduced cloud cover, with
further warm advection making above normal 70s probable Tuesday
through Thursday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Good mixing across the area this afternoon has allowed for some
gusty southwesterly winds to develop. Meanwhile, showers and
thunderstorms have developed back to our west across Indiana
along a pre frontal boundary. This boundary will push east into
our area through late afternoon, followed by a cold front that
will move through our area later tonight. This will lead to
occasional showers and thunderstorms, primarily in the 22Z-03Z
time frame. As the front moves through, precipitation will
taper off from the northwest overnight. Expect mainly VFR
conditions outside of thunderstorms through the early portions
of the TAF period. However, as the front moves through, some
lingering low level moisture will likely allow for some more
widespread MVFR cloud development late tonight into Friday
morning. Any MVFR cigs should scatter out or lift into VFR by
the later Friday morning and into the afternoon.

OUTLOOK...MVFR ceilings and visibilities possible Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Coniglio
AVIATION...JGL
Hazardous weather outlook, Apr 20, 3:10 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
310 PM EDT Thu Apr 20 2017

INZ050-OHZ026-034-035-042>044-211100-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
310 PM EDT Thu Apr 20 2017

This Hazardous Weather Outlook is for East Central Indiana and West
Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Occasional showers and thunderstorms will be possible into this
evening. A few of the storms may become severe with damaging winds
the primary threat. Locally heavy rainfall and isolated flooding will
also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather.

INZ058-059-066-073-074-OHZ045-046-051>056-060>065-070>072-077-211100-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton-
310 PM EDT Thu Apr 20 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...This Afternoon and Tonight.

Occasional showers and thunderstorms will be possible into this
evening. A few of the storms may become severe with damaging winds
the primary threat. Locally heavy rainfall and isolated flooding will
also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather.

INZ075-080-KYZ089>100-OHZ073-074-078>082-088-211100-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking-Clermont-Brown-
Highland-Adams-Pike-Scioto-
310 PM EDT Thu Apr 20 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will occur overnight with a frontal passage. Some
storms may contain strong winds and heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rain is possible on Saturday as showers and a few
thunderstorms enter from the southwest. These showers may linger for
a while with a prolonged period of moderate to heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather.

In the hours before

Special weather statement, Apr 20, 3:21 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Wilmington OH
321 PM EDT THU APR 20 2017

INZ058-059-066-OHZ060-061-070-201945-
Fayette IN-Union IN-Franklin IN-Montgomery OH-Butler OH-Preble OH-
321 PM EDT THU APR 20 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...UNION AND SOUTHEASTERN FAYETTE COUNTIES IN
EAST CENTRAL INDIANA...SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN BUTLER COUNTY IN SOUTHWESTERN OHIO AND SOUTHWESTERN
MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 345 PM EDT...

At 320 PM EDT, radar indicated a strong thunderstorm near Liberty,
moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Eaton, Liberty, Camden, West Alexandria, Gratis, West College Corner,
Salem, New Lebanon, Farmersville, Brownsville, College Corner,
Somerville, West Elkton, Dunlapsville, Whitewater State Park,
Goodwins Corner, Cottage Grove, Morning Sun, Wheatville and
Muttonville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3968 8510 3980 8441 3960 8439 3949 8506
TIME...MOT...LOC 1920Z 246DEG 29KT 3958 8500

AR
Special weather statement, Apr 20, 3:44 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
344 PM EDT THU APR 20 2017

OHZ042-051-060-061-202015-
Montgomery OH-Darke OH-Preble OH-Miami OH-
344 PM EDT THU APR 20 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...SOUTHEASTERN
DARKE...NORTHERN MONTGOMERY AND SOUTHWESTERN MIAMI COUNTIES UNTIL 415
PM EDT...

At 344 PM EDT, radar indicated a strong thunderstorm near Eaton,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Dayton, Huber Heights, Troy, Trotwood, Vandalia, Englewood, Tipp
City, Eaton, West Milton, Lewisburg, West Alexandria, Pleasant Hill,
Riverside, Clayton, Union, Brookville, New Lebanon, Shiloh,
Phillipsburg and Verona.

This includes the following Interstates...
 I-70 in Ohio between mile markers 5 and 36.
 I-75 in Ohio between mile markers 55 and 67, and between mile
markers 71 and 73.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3985 8475 4012 8429 3981 8410 3979 8410
      3967 8465
TIME...MOT...LOC 1944Z 248DEG 32KT 3980 8459

AR
Special weather statement, Apr 20, 3:47 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
347 PM EDT THU APR 20 2017

OHZ044-202015-
Logan OH-
347 PM EDT THU APR 20 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LOGAN COUNTY UNTIL 415
PM EDT...

At 347 PM EDT, radar indicated a strong thunderstorm near De Graff,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Bellefontaine, De Graff, Quincy, Rushsylvania, Valley Hi, Zanesfield,
Mcmorran, Logansville, New Jerusalem and Pickrelltown.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4047 8368 4030 8364 4027 8390 4027 8401
      4032 8401 4032 8400 4034 8400
TIME...MOT...LOC 1947Z 244DEG 33KT 4027 8399

Novak
Special weather statement, Apr 20, 3:56 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
356 PM EDT THU APR 20 2017

INZ050-058-059-OHZ060-202030-
Fayette IN-Union IN-Wayne IN-Preble OH-
356 PM EDT THU APR 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...UNION...
EAST CENTRAL FAYETTE COUNTIES IN EAST CENTRAL INDIANA AND WESTERN
PREBLE COUNTIES IN WEST CENTRAL OHIO UNTIL 430 PM EDT...

At 356 PM EDT, radar indicated a strong thunderstorm over Liberty,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Richmond, Eaton, Liberty, Camden, West College Corner, Salem,
Abington, Brownsville, College Corner, Boston, Richmond Municipal
Airport, Dunlapsville, Whitewater State Park, Goodwins Corner, West
Florence, Cottage Grove, Morning Sun, Muttonville, Lake Lakengren and
New Hope.

This includes I-70 in Ohio between mile markers 4 and 6.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3985 8470 3963 8456 3957 8480 3957 8481
      3956 8482 3952 8497 3953 8502 3968 8508
TIME...MOT...LOC 1956Z 244DEG 33KT 3962 8497

Novak
Special weather statement, Apr 20, 4:05 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
405 PM EDT THU APR 20 2017

OHZ051>053-202030-
Champaign OH-Clark OH-Miami OH-
405 PM EDT THU APR 20 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHAMPAIGN...NORTHWESTERN
CLARK AND EASTERN MIAMI COUNTIES UNTIL 430 PM EDT...

At 404 PM EDT, radar indicated a strong thunderstorm near Troy,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Troy, Urbana, Tipp City, St. Paris, Christiansburg, North Hampton,
Fletcher, Tremont City, Casstown, Thackery, Westville, Haven View,
Kiser Lake State Park, Millerstown, Farrington, Terre Haute, State
Route 41 at State Route 235, Grayson and Dialton.

This includes I-75 in Ohio between mile markers 66 and 79.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4023 8385 4004 8374 3993 8419 4010 8428
TIME...MOT...LOC 2004Z 251DEG 32KT 4002 8415

Novak
Special weather statement, Apr 20, 4:13 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
413 PM EDT THU APR 20 2017

OHZ051>053-061-062-202045-
Champaign OH-Montgomery OH-Clark OH-Greene OH-Miami OH-
413 PM EDT THU APR 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHAMPAIGN...
NORTHWESTERN CLARK...NORTHWESTERN GREENE...NORTHEASTERN MONTGOMERY
AND SOUTHEASTERN MIAMI COUNTIES UNTIL 445 PM EDT...

At 413 PM EDT, radar indicated a strong thunderstorm over Vandalia,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Dayton, Springfield, Huber Heights, Fairborn, Trotwood, Vandalia,
Englewood, Urbana, Tipp City, New Carlisle, West Milton, Northridge,
Wright-Patterson Afb, Enon, Brown, Riverside, Clayton, Union, Harmony
and Shiloh.

This includes the following Interstates...
 I-70 in Ohio between mile markers 28 and 55, and near mile marker
62.
 I-75 in Ohio between mile markers 57 and 70.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3992 8368 3977 8426 3993 8435 4014 8381
TIME...MOT...LOC 2013Z 245DEG 34KT 3990 8420

AR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:11 PM EDTSpecial Weather StatementILNPreble34 min
Apr 20, 3:21 PM EDTSpecial Weather StatementILNPreble24 min
Apr 20, 3:44 PM EDTSpecial Weather StatementILNMontgomery, Preble31 min
Apr 20, 3:47 PM EDTSpecial Weather StatementILNLogan28 min
Apr 20, 3:56 PM EDTSpecial Weather StatementILNPreble34 min
Apr 20, 4:05 PM EDTSpecial Weather StatementILNMiami25 min
Apr 20, 4:13 PM EDTSpecial Weather StatementILNClark32 min
Apr 20, 4:25 PM EDTSpecial Weather StatementILNChampaign35 min
Apr 20, 4:34 PM EDTSpecial Weather StatementILNGreene26 min
Apr 20, 4:40 PM EDTSpecial Weather StatementILNWarren35 min
Apr 20, 4:43 PM EDTSpecial Weather StatementILNClark32 min
Apr 20, 4:47 PM EDTSpecial Weather StatementILNMontgomery28 min
Apr 20, 5:13 PM EDTSpecial Weather StatementILNFranklin32 min
Apr 20, 5:42 PM EDTSpecial Weather StatementILNDelaware33 min
Apr 20, 5:45 PM EDTSpecial Weather StatementILNFranklin, Madison30 min
Apr 20, 6:13 PM EDTSpecial Weather StatementILNFranklin32 min
Apr 20, 6:17 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pickaway, Ross43 min
Apr 20, 6:20 PM EDTSpecial Weather StatementILNLicking25 min
Apr 20, 6:21 PM EDTSpecial Weather StatementILNPickaway24 min
Apr 20, 6:44 PM EDTSpecial Weather StatementILNFairfield31 min
Apr 20, 6:47 PM EDTSpecial Weather StatementILNLicking28 min
Apr 20, 7:01 PM EDTSpecial Weather StatementILNHocking29 min
Apr 20, 7:14 PM EDTSpecial Weather StatementILNRipley31 min
Apr 20, 7:33 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley42 min
Apr 20, 7:44 PM EDTTornado WarningILNRipley15 min
Apr 20, 7:52 PM EDTSevere Thunderstorm WarningILNRipley21 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.